# SDR CA100617001

- Difficulty date: June 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 44,780 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Condition: Damaged
- Location: Rudder Pulley
- Component: Pulley
- Component part number: 82720027101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CARRYING OUT AN INSP IN THE RT CABIN UNDERFLOOR, 1 OF THE RUDDER CABLES HAD CUT THROUGH THE PULLEY BRACKET AT STN  X396.00.  CABLE WAS INSPECTED AND FOUND SERVICEABLE AND BRACKET WILL NEED TO BE REPLACED.  REF IPC 27-20-00, FIG 45, ITEM 180.
